DIFFERENTIAL SYMMETRIC SIGNATURE IN HIGH DIMENSION

Autor(en): Brenner, Holger 
Caminata, Alessio
Stichwörter: F-SIGNATURE; Kahler differentials; LOCAL-RINGS; Mathematics; Mathematics, Applied; quotient singularities; symmetric signature
Erscheinungsdatum: 2019
Herausgeber: AMER MATHEMATICAL SOC
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 147
Ausgabe: 10
Startseite: 4147
Seitenende: 4159
Zusammenfassung: 
We study the differential symmetric signature, an invariant of rings of finite type over a field, introduced in a previous work by the authors in an attempt to find a characteristic-free analogue of the F-signature. We compute the differential symmetric signature for invariant rings k[x(1), ... , x(n)](G), where G is a finite small subgroup of GL(n, k), and for hypersurface rings k[x(1), ... , x(n)]/(f) of dimension >= 3 with an isolated singularity. In the first case, we obtain the value 1/vertical bar G vertical bar, which coincides with the F-signature and generalizes a previous result of the authors for the two-dimensional case. In the second case, following an argument by Bruns, we obtain the value 0, providing an example of a ring where differential symmetric signature and F-signature are different.
ISSN: 00029939
DOI: 10.1090/proc/14458

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric